# SDR SWIA971393

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: B Nut
- Condition: Loose
- Location: Lt Deice Boot
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE MIDDLE LEFT WING DEICE BOOT FAILS BOTH TIMERS.  RETURNED TO FIELD.  TIGHTENED LOOSE B-NUT AT LEFT MIDDLE LEADING EDGE DEICE BOOT PRESSURE SWITCH, OPS CHECKS GOOD.
